I am taking Coversyl, Tiazac, Methotrexate, Prednisone, Voltaren. Low Dose Aspirin, and Pariet. My eczema is worse this year. Can any of those medication cause my eczema to become worse?
Many of the medications you have listed have been associated with dermatological side effects. Among them, diclofenac (Voltaren) (as well as other drugs in the NSAID class) and methotrexate have actually had case-reports of eczema associated with them. Diltiazem (Coversyl) has had other dermatological side effects, and perindopril (Coversyl) is part of a drug class that has also had other dermatological side effects.ÂIt is difficult to say which, if any, is making your eczema worse. I recommend that you speak with your prescriber and mention the worsened eczema. You can decide together to stop one of these medications at a time for a trial period to see if your eczema improves.Â
For more information:
Go to the Pharmacy and Medications health topic.